# SDR DALA2024090308677

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 34,080 hours, 13,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5997834) SEAT MOUNTED LED EMERGENCY LIGHT AT SEAT 28 INOP. FOUND PIN BACKED OUT OF HARNESS BETWEEN SEAT AND WALL. REINSERTED PIN PER B737 SWPM 20-10. OPS CHECKS GOOD.
